Chalco-Cano, Y., and Rojas-Medar, S-convex fuzzy processes, Computer and Mathematics with Applications, 47 (2004) 1411-1418.
 Chen, J., Syau, Y., and Tnig, C.-J., Convexity and semicontinuity of fuzzy sets, Fuzzy Sets and Systems, 143 (2004) 459-469.
 Deli, I., Convex and concave soft sets and some properties, arXiv:1307.4960v1
[math.GM], 17 July (2013).
 Drewniak, J., Convex and strongly convex fuzzy sets, Journal of Mathematical Analysis and Applications, 126 (1987) 292-300.
 Dubois, D. and Prade, H., Fuzzy Sets and Systems: Theory and Applications, Academic Press, New York (1980).
 Gorzalczany, B., Approximate inference with interval-valued fuzzy sets – an outline, in: proceedings of the polish symposium on interval and fuzzy mathematics, Poznan, Poland, (1983) 89-95.
 Hong, D.H., and Lee, S., Some algebraic properties and a distance measure for interval-valued fuzzy numbers, Information Sciences, 148 (2002) 1-10.
 Kaiqi, Y.Z., A note on convex fuzzy sets, BUSEFAL, 77 (1999) 72-74.
 Klir, G. J., and Yuan, B., Fuzzy Sets and Fuzzy Logic: Theory and Applications, Prentice-Hall, Upper Saddle River, N.J. (1997).
 Lee, K. H., First Course on Fuzzy Theory and Applications, Springer Berlin Heidelberg, NY (2005).
 Matloka, M., A note on -Convex fuzzy processes, Advances in Fuzzy Systems, 2012 (2012), 7.
 Peng, Z.-Y., Long, X.-J., Lin, Z., Some new properties of strongly convex fuzzy sets, Fuzzy Information and Engineering, 62 (2009) 687–693.
 Qiu, D., Yang, F., Shu, L., On convex fuzzy processes and their generalizations, Int. Journal of Fuzzy Systems, 12 (2010) 268-273.
 Sabir, P.O., Generalized semistrongly convex fuzzy sets, Journal of Zankoy Sulaimani‒Part A (Pure and Applied Sciences), Vol. 18, No. 3 (2016) 259-267.
 Syau, Y., Closed and convex fuzzy sets, Fuzzy Sets and Systems, 110 (2000) 287-291.
 Syau, Y., Low, C., and Wu, T., A note on convex fuzzy processes, Applied Mathematics Letters, 15 (2002) 193-196.
 Turksen, B., Interval valued fuzzy sets based on normal forms, Fuzzy Sets and Systems, 20 (1986) 191-210.
 Wu, S., and Cheng, W., A note on fuzzy convexity, Applied Mathematics Letters, 17 (2004) 1127-1133.
 Yang, X., Some properties of convex fuzzy sets, Fuzzy Sets and Systems, 7 (1995) 129-132.
 Yang, X.-M., and Yang, F.-M., A property on convex fuzzy sets, Fuzzy Sets and Systems, 126 (2002) 269-271.
 Zadeh, L. A., Fuzzy sets, Inform. & Control 8 (1965) 338–353.
 Zadeh, L. A., The Concept of a Linguistic Variable and its Application to Approximate Reasoning. Memorandum ERL-M 411, Berkeley, Ca., (1973).
 Zadeh, L. A., The Concept of a Linguistic Variable and its Application to Approximate Reasoning (I), (II), and (III), Inf. Sci. 8 (1975) 199–249, 301–357, 9 (1975) 43–80.
 Zimmermann, H. J., Fuzzy Set Theory and Its Applications (2nd Revised Ed.), Kluwer Academic Publishers, Boston, London (1991)